# SDR 97UAL900447

- Difficulty date: June 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N192UA
- Make and model: Boeing 747422
- Aircraft serial: 26881
- Engine: Pwa PW4056
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Relay
- Part number: BACR13CD2
- Condition: Failed
- Location: Nr 4 Tr Syst
- Part time: 20,740 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

IMMEDIATELY AFTER LIFTOFF, RECEIVED NR 4 ENGINE THRUST REVERSER EICAS MESSAGE.  AIRCRAFT RETURNED TO FIELD.  *S/D*  EICAS MESSAGE WAS FIXED BY REPLACING 4 RELAYS IN THE INDICATION CIRCUIT.  THE RELAY NUMBERS FROM THE WIRING SCHEMATIC 78-36-04 PAGE 101 SHEET 1 WERE K7363, 7370, 7374, AND 7378.
